MathSciNet Relay Station
MathSciNet bibliographic data
MR2997435 65D30
Kang, Hongchao; Xiang, Shuhuang; He, Guo Computation of integrals with oscillatory and singular integrands using Chebyshev expansions. J. Comput. Appl. Math. 242 (2013), 141–156.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement